# SDR SWAA2020030442053

- Difficulty date: February 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 48,215 hours, 28,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142045520
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT GROUND WIRE W3142-0455-20 (L/H MID CABIN) WAS PULLED FROM GROUND BLOCK WITH NO PIN.          / ASSEMBLED CONTACT ON WIRE W3142-0455-20 AND INSERTED CONTACT IN GROUND MODULE GD3756 ABOVE STOW BIN 17ABC STA 727D LEFT HAND SIDE. TESTED EMERGENCY AISLE LIGHT ON LEFT STOW BIN 17ABC BULLNOSE PER AMM.
